Acta Mathematica, 1936

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this year (16 articles)

Volume 66, Issue 1

[1] Krümmungseigenschaften Konvexer Flächen

Herbert Busemann Kopenhagen Willy Feller Stockholm

TBD mathscidoc:1701.33842

Acta Mathematica, 66, (1), 1-47, 1936.7
[ Download ] [ 2017-01-08 20:31:07 uploaded by actaadmin ] [ 456 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Sur les variétés à torsion nulle

FR. Fabricius-Bjerre Copenhague

TBD mathscidoc:1701.33843

Acta Mathematica, 66, (1), 49-77, 1936.7
[ Download ] [ 2017-01-08 20:31:07 uploaded by actaadmin ] [ 386 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Über Pseudobewertungen. I

Kurt Mahler Groningen

TBD mathscidoc:1701.33844

Acta Mathematica, 66, (1), 79-119, 1936.7
[ Download ] [ 2017-01-08 20:31:07 uploaded by actaadmin ] [ 554 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Über eine Stabilitätsfrage in der Theorie der Linearen Differentialgleichungen

A. Wiman Upsala

TBD mathscidoc:1701.33845

Acta Mathematica, 66, (1), 121-145, 1936.7
[ Download ] [ 2017-01-08 20:31:08 uploaded by actaadmin ] [ 203 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Recherches sur les chaînes de Markoff

V. Romanovsky Tachkent

TBD mathscidoc:1701.33846

Acta Mathematica, 66, (1), 147-251, 1936.7
[ Download ] [ 2017-01-08 20:31:08 uploaded by actaadmin ] [ 477 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Some special nets of quadrics in four-dimensional space

W. L. Edge Edinburgh

TBD mathscidoc:1701.33847

Acta Mathematica, 66, (1), 253-332, 1936.7
[ Download ] [ 2017-01-08 20:31:08 uploaded by actaadmin ] [ 615 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Bibliographie

TBD mathscidoc:1701.33848

Acta Mathematica, 66, (1), A1-A8, 1936.7
[ Download ] [ 2017-01-08 20:31:08 uploaded by actaadmin ] [ 543 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 67, Issue 1

[1] Theory of linear differential equations containing a parameter

W. J. Trjitzinsky Urbana, Ill., USA

TBD mathscidoc:1701.33849

Acta Mathematica, 67, (1), 1-50, 1936.12
[ Download ] [ 2017-01-08 20:31:08 uploaded by actaadmin ] [ 652 downloads ] [ 0 comments ] [ Cited by 14 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Über Pseudobewertungen. II

Kurt Mahler Groningen

TBD mathscidoc:1701.33850

Acta Mathematica, 67, (1), 51-80, 1936.12
[ Download ] [ 2017-01-08 20:31:08 uploaded by actaadmin ] [ 310 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Über eine Klasse analytischer Funktionen von spezieller fastperiodischer Struktur

Richard Petersen Kopenhagen

TBD mathscidoc:1701.33851

Acta Mathematica, 67, (1), 81-122, 1936.12
[ Download ] [ 2017-01-08 20:31:08 uploaded by actaadmin ] [ 349 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Über kombinatorische Topologie

M. Dehn Frankfurt a. M.

TBD mathscidoc:1701.33852

Acta Mathematica, 67, (1), 123-168, 1936.12
[ Download ] [ 2017-01-08 20:31:08 uploaded by actaadmin ] [ 511 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Riemann spaces of class one and their characterization

T. Y. Thomas Princeton, N. J., USA

TBD mathscidoc:1701.33853

Acta Mathematica, 67, (1), 169-211, 1936.12
[ Download ] [ 2017-01-08 20:31:09 uploaded by actaadmin ] [ 613 downloads ] [ 0 comments ] [ Cited by 26 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] On invariant and semi-invariant aberrations of the symmetrical optical system

G. C. Steward Hull

TBD mathscidoc:1701.33854

Acta Mathematica, 67, (1), 213-250, 1936.12
[ Download ] [ 2017-01-08 20:31:09 uploaded by actaadmin ] [ 428 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] An inequality of the Hölder type, connected with Stieltjes integration

L. C. Young Cambridge, England

TBD mathscidoc:1701.33855

Acta Mathematica, 67, (1), 251-282, 1936.12
[ Download ] [ 2017-01-08 20:31:09 uploaded by actaadmin ] [ 1057 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Über Pseudobewertungen. III

Kurt Mahler Krefeld

TBD mathscidoc:1701.33856

Acta Mathematica, 67, (1), 283-328, 1936.12
[ Download ] [ 2017-01-08 20:31:09 uploaded by actaadmin ] [ 334 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Über eine von Herrn Romanovsky betrachtete Integralgleichung

Rudolf Iglisch Aachen

TBD mathscidoc:1701.33857

Acta Mathematica, 67, (1), 329-335, 1936.12
[ Download ] [ 2017-01-08 20:31:09 uploaded by actaadmin ] [ 365 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved